# SDR SWAA040780

- Difficulty date: March 12, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 29,377 hours, 25,308 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 162BL804A
- Part serial: 74
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DECLARED EMERGENCY, INFLIGHT SHUT DOWN, AIR TURNBACK.  DURING CRUISE NR 2 ENG OIL TEMP IN YELLOW BAND, C/W QRH, OIL TEMP STILL IN YELLOW BAND, MOMENTARLY IN RED BAND, SHUT DOWN NR 2 ENG.  REMOVED AND REPLACED NR 2 ENG OIL TEMP BULB PER MM.
